MathSciNet Relay Station
MathSciNet bibliographic data
MR2231470 53C23 (49Q05 53C42)
Nabutovsky, A.; Rotman, R. Curvature-free upper bounds for the smallest area of a minimal surface. Geom. Funct. Anal. 16 (2006), no. 2, 453–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement